The Michigan Mathematical Journal

Cohomology theory in topological groups.

Sze-tsen Hu

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 1, Issue 1 (1952), 11-59.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028989726

Mathematical Reviews number (MathSciNet)
MR0051244

Zentralblatt MATH identifier
0048.25802

Digital Object Identifier
doi:10.1307/mmj/1028989726

Subjects
Primary: 20.0X

Citation

Hu, Sze-tsen. Cohomology theory in topological groups. The Michigan Mathematical Journal 1 (1952), no. 1, 11--59. doi:10.1307/mmj/1028989726. http://projecteuclid.org/euclid.mmj/1028989726.


Export citation